Bleeding on the pill, between cycles

I was put on the pill as advised by gynecology in June for on going pelvic pain with an unknown cause to see if it helped, which it hasn't. Gyni suggested taking 3 strips back to back to reduce the amount of periods I have down to a 9 week cycle followed by a weeks break. However since starting the pill I have spotting and break-through bleeding every few weeks for a few days. Is this normal or should I get it checked out?

1 Reply

  • My personal experience was that MDs put a woman on the pill just to "see if it helps" which would be like telling you to stand on your head "to see if it helps". Fiddling around with your hormones by tricking your body into thinking it's pregnant is ridiculous. And now you're bleeding. Your GYN is only delaying your diagnosis. Try to find a " NaPro" gyn. These doctors work WITH your body, not AGAINST it. Get your hands on the "A Headache in the Pelvis" book and start reading. Find a NaPro MD asap! Or at least a doc on the pelvicpain international website. They're out there. The Pill changes the pH of your vagina, and the extra hormones play havoc on your body and psyche. Get off it now. Of course it's your choice, but you need to wipe the slate clean, chemically speaking. Keep a diary of symptoms + other things going on. Lots of women bleed on the pill. You can't know what you're dealing with until your body gets back to its "normal" state, even if your normal is "abnormal". Please post how you're doing, okay? We are here to listen and we've all been miserable, so WE KNOW. CYBER-hugs to you :-)

You may also like...